# SDR CALA2017090803083

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 94,197 hours, 20,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN FELL OFF THE MOUNTING.  SECURED THE SIGN.
